• Size

    120 pk

    Description

    Other Information: Save carton for full directions and warnings. Store at room temperature. Misc: Aspirin (NSAID) pain reliever. Safety coated aspirin. Aspirin regimen. For adult use. Often recommended by doctors for adult aspirin regimen use. Small, easy-to-swallow tablets. Safety coated for added stomach protection. Aspirin protects your heart by keeping your blood flowing freely. Questions or comments? 1-800-331-4536 (Mon-Fri 9am-5pm EST). Made in Spain.

    Identifier

    00312843536371

    SKU/UPC

    31284353637

    Manufacturer

    Bayer Consumer Care

    Brand

    Bayer
  • Size

    32 ct

    Description

    Other Information: Save carton for full directions and warnings. Store at room temperature. Misc: Aspirin (NSAID) pain reliever. Aspirin regimen. Safety coated aspirin. Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen. Questions or comments? 1-800-331-4536 (Mon-Fri 9AM - 5PM EST) or www.bayeraspirin.com. Made in Spain.

    Identifier

    00312843061323

    SKU/UPC

    31284306132

    Manufacturer

    Bayer Consumer Care

    Brand

    Bayer
  • Size

    120 ct

    Description

    Uses: for the temporary relief of minor aches and pains or as recommended by your doctor. Because of its delayed action, this product may not provide fast relief of headache or other symptoms needing immediate relief. Ask you doctor about other uses for this product. Enteric safety-coated Delayed release aspirin

    Identifier

    00036800357075

    SKU/UPC

    3680035707

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    100 ct

    Description

    Pain reliever, fever reducer Compare to bayer® active ingredient* Easy to swallow Sodium And caffeine free

    Identifier

    00036800104174

    SKU/UPC

    3680010417

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    36 ct

    Description

    Bayer Asprin Regimen Low Dose Orange Flavored Chewable Tablets. Pain Reliever. Aspirin (NSAID) pain reliever. 81mg. 36 tablets. Uses: For the temporary relief of minor aches and pains or as recommended by your doctor. Ask your doctor about other uses for Bayer 81 mg orange chewable aspirin. Questions 1-800-331-4536 or www.bayeraspirin.com. Bayer and the Bayer Cross are registered trademarks of Bayer.

    Identifier

    00312843131057

    SKU/UPC

    31284313105

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Bayer
  • Size

    1 ea

    Description

    Tylenol® Extra Strength Rapid Release Gels. Gelcaps*. For Adults. Acetaminophen Pain Reliever Fever Reducer. 500 mg Each. Other information. Each gelcap contains: sodium 1mg. Uses: Temporarily relieves minor aches and pains due to: Headache. Muscular aches. Backache. Minor pain of arthritis. The common cold. Toothache. Premenstrual and menstrual cramps. Temporarily reduces fever. Contains no Aspirin. *Gelatin-coated tablets. Care to recycle™. Questions or comments Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). www.tylenol.com. © J&JCI 2015.

    Identifier

    00300450488282

    SKU/UPC

    30045048828

    Manufacturer

    Johnson & Johnson Consumer Products Company

    Brand

    Tylenol
  • Size

    50 ct

    Description

    Other Information: Save carton for full directions and warnings. Store at room temperature. Misc: Aspirin (NSAID)/Pain reliever. Caffeine/Pain reliever aid. Fast relief at the site of pain. Questions or comments? 1-800-331-4536 (Mon-Fri 9AM - 5PM EST). Made in the USA of US & imported materials.

    Identifier

    00312843510500

    SKU/UPC

    31284351050

    Manufacturer

    Bayer Consumer Care

    Brand

    Bayer
  • Size

    300 tab

    Description

    Uses: headache, muscle pain, toothache, pain and fever of colds, menstrual pain, minor pain of arthritis. Pain reliever Fever reducer Sodium & caffeine free Easy to swallow Compare to bayer Compare to bayer

    Identifier

    00036800106154

    SKU/UPC

    3680010615

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    24 ct

    Description

    Other Information: Store at 20-25 degrees C (68-77 degrees F). Close cap tightly after use. Read all product information before using. Keep this box for important information. Misc: Acetaminophen, asipirin (NSAID) and diphenhydramine citrate. Caffeine-free. Non-habit forming. Visit us at www.excedrin.com. Questions or comments? 1-800-452-0051.

    Identifier

    00300672056245

    SKU/UPC

    30067205624

    Manufacturer

    Novartis

    Brand

    Excedrin
  • Size

    100 ct

    Description

    Genuine aspirin. Bayer®. Aspirin (NSAID) pain reliever/fever reducer. The Wonder Drug®. Safe pain relief plus lifesaving benefits. 325mg. 100 coated tablets. Uses: Temporarily relieves: Headache. Muscle pain. Toothache. Menstrual pain. Pain and fever of colds. Minor pain of arthritis. Questions or comments 1-800-331-4536 (Mon - Fri 9AM - 5PM EST) or www.bayeraspirin.com. Bayer, the Bayer Cross and The Wonder Drug are registered trademarks of Bayer.

    Identifier

    00312843536357

    SKU/UPC

    31284353635

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Bayer
  • Size

    24 ct

    Description

    Other Information: save carton for full directions and warnings; store at room temperature. Misc: Aspirin (NSAID) pain reliever/fever reducer. Genuine aspirin. The wonder drug. Safe pain relief plus lifesaving benefits. Questions? 1-800-331-4536 or www.bayeraspirin.com. Made in Spain.

    Identifier

    00312843555365

    SKU/UPC

    31284355536

    Manufacturer

    Bayer Consumer Care

    Brand

    Bayer
  • Size

    50 ct

    Description

    Other Information: Save carton for full directions and warnings. Store at room temperature. Misc: Aspirin (NSAID). Pain reliever/Fever reducer. The wonder drug. Safe pain relief plus lifesaving benefits. Questions or comments? 1-800-331-4536 (Mon - Fri 9AM - 5PM EST) or www.bayeraspirin.com. Made in Spain.

    Identifier

    00312843555372

    SKU/UPC

    31284355537

    Manufacturer

    Bayer Consumer Care

    Brand

    Bayer
  • Size

    65 ct

    Description

    Multivitamin/Multimineral Supplement. High levels of 7 antioxidants (Refers to vitamins A, C, E, zinc, selenium, copper and manganese). Complete multivitamin with more. Formulated to Support: cell health; heart health (Not a replacement for heart medications); healthy blood pressure (To help maintain blood pressure levels already within the normal range); eye health; immunity; physical energy. Addresses your health concerns as you age. Specially formula with more of what matters to men 50+. Formulated to Support: cell health with antioxidants: vitamins A, C, E, zinc, manganese, copper and selenium; heart health (Not a replacement for heart medications) with vitamins B6, B12, C, E and folic acid; healthy blood pressure (To help maintain blood pressure levels already within the normal range) with vitamin C, calcium, magnesium and more [with 25% DV more vitamin D than Centrum Silver Men 50+ (700 IU vs. 600 IU)] vitamin D; eye health with vitamins E, A, C and zinc; immunity with vitamins C, A, E and selenium; physical energy with vitamins B6, B12, pantothenic acid, chromium and folic acid to help convert food to energy. Does not contain iron. A complete multivitamin with more of what matters to men 50+. As a man over 50, you want to support your body as you age. One A Day Men's 50+ Healthy Advantage is a specially designed multivitamin to help address many of a man's health concerns as he ages, as well as the health of his cells. It has 7 cell-protecting antioxidants (Refers to vitamins A, C, E, zinc, selenium, copper and manganese) to help support your cells. More of what matters to you. Does not contain aspirin. Questions or comments? Please call 1-800-800-4793 (Mon-Fri 9am-5pm EST). (This statement has not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure, or prevent any disease.) Made in the USA of US & imported materials.

    Identifier

    00016500550082

    SKU/UPC

    1650055008

    Manufacturer

    Bayer Consumer Care

    Brand

    Citracal
  • Size

    36 ct

    Description

    Other Information: Save carton for full directions and warnings. Store at room temperature. Misc: Aspirin regimen. Aspirin (NSAID) pain reliever. Questions? 1-800-331-4536 or www.bayeraspirin.com. Made in Spain.

    Identifier

    00312843132313

    SKU/UPC

    31284313231

    Manufacturer

    Bayer Consumer Care

    Brand

    Bayer
  • Size

    36 ct

    Description

    Topcare® chewable aspirin, for the temporary relief of minor aches and pains. **Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen. Chewable, low dose aspirin regimen**. Gluten free. Compare to bayer® chewable aspirin active ingredient.

    Identifier

    00036800112230

    SKU/UPC

    3680011223

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    36 ct

    Description

    Uses: temporarily relieves minor aches And pains. Chewable orange flavor Adult low strength aspirin regimen Compare to st. Joseph chewable aspirin 81 mg active ingredient+ Gluten-free

    Identifier

    00036800135840

    SKU/UPC

    3680013584

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    120 ct

    Description

    Sundown Naturals® Vitamin D3 2000IU Softgels. Supports bone, teeth & immune health*. 100% Free of. No dairy/lactose. No artificial flavors. Non-GMO. Certified GF gluten-free. Smart facts. No artificial colors. No preservatives. Questions Call toll free 1-888-VITAHELP (848-2435) or visit us at www.sundownnaturals.com. Made in the USA with select ingredients from around the world. Non-GMO. No gluten, no wheat, no milk, no lactose, no artificial color, no artificial flavor, no artificial sweetener, no preservatives, no sugar, no starch, no yeast, no fish. Sodium free. ©2016.

    Identifier

    00030768176211

    SKU/UPC

    3076817621

    Manufacturer

    Rexall Sundown, Inc.

    Brand

    Sundown Naturals
  • Size

    180 ct

    Description

    Enteric safety coated Compare to st joseph safety coated aspirin 81 mg Gluten free Adult low strength

    Identifier

    00036800109537

    SKU/UPC

    3680010953

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    36 count

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Close cap tightly after use. Misc: Pain reliever (NSAID). Enteric coated. Safety coated. Adult aspirin regimen (Talk to your doctor before starting an aspirin regimen. Aspirin is not right for everyone). America's aspirin. 100 years. Doctor recommended. Easy to swallow coated tablets. Coating helps protect against stomach upset. 81 mg. Gluten free. Stjosephaspirin.com. Question or comments? Call 1-855-785-6381 weekdays 9 am to 5 pm EST.

    Identifier

    00816526010009

    SKU/UPC

    81652601000

    Manufacturer

    Foundation Consumer Healthcare

    Brand

    St Joseph
  • Size

    120 ct

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Close cap tightly after use. Misc: Adult aspirin regimen (Talk to your doctor before starting an aspirin regimen. Aspirin is not right for everyone). Safety coated pain reliever (NSAID). America's aspirin. Doctor recommended. 100 years. stjosephaspirin.com. Taking care of American families for over 100 years. St. Joseph is America's aspirin. Gluten free. Easy to swallow coated tablets. Coating helps protect against stomach upset. Questions or comments? Call 1-855-785-6381 weekdays 9 AM to 5 PM EST.

    Identifier

    00816526010016

    SKU/UPC

    81652601001

    Manufacturer

    Foundation Consumer Healthcare

    Brand

    St Joseph
  • Size

    2 fo

    Description

    Goody's® Berry Headache Relief Shot™. New! Fast acting. 1,000 mg acetaminophen & 65 mg caffeine. Pain reliever/pain reliever aid. Use: Temporarily relieves minor aches and pains due to: Headache. Sore throat. Minor arthritis pain. Muscle aches. Cold and flu. Toothache. ©2013 A Prestige Brands Company.

    Identifier

    00042037105235

    SKU/UPC

    4203710523

    Manufacturer

    Prestige Brands, Inc.

    Brand

    Goody's
  • Size

    100 ct

    Description

    Uses: provides temporary relief of: menstrual pain; headache; muscle pain; pain and fever of colds; minor pain of arthritis; toothache. Easy to swallow Sodium & caffeine free Pain reliever Fever reducer

    Identifier

    00036800129108

    SKU/UPC

    3680012910

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    36 ct

    Description

    Top care® antacid & pain reliever, for the temporary relief of: heartburn, acid indigestion and sour stomach when accompanied by headache or body aches and pains; upset stomach with headache from overindulgence in food or drink; pain alone (headaches or body aches and pains). *This product is not manufactured, distributed or licensed by the maker of alka-seltzer®. Relief of heartburn & acid indigestion And body aches & pains. Compare to alka-seltzer® active Ingredients.*

    Identifier

    00036800128873

    SKU/UPC

    3680012887

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    30 ct

    Description

    Aspirin + caffeine = fast pain relief. Pain reliever (NSAID) + pain reliever aid. Trusted. Safe. Effective.

    Identifier

    00363736200251

    SKU/UPC

    36373620025

    Manufacturer

    Insight Pharmaceuticals

    Brand

    Anacin